# SDR IPXA2017030314642

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 66,009 hours, 12,214 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Latch
- Condition: Inoperative
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER LATCH IN COURIER SECTION WILL NOT CLOSE.  ADJUSTED THE QUICK-RELEASE STRAP AND INSTALLED THE FIRE EXTINGUISHER IAW AMM 26-24-01, PB 401, REV 88.
